U.S. doctors online nowAsk doctors free
TX
A 19-year-old male asked:

my left side of my neck and left-arm has fuzzy or tingling. i had been having problems with my heart, stomach(acid reflux/gerd, bleching a lot, and stomach pains), and lower back problems. can these one problems cause this?

1 doctor answer1 doctor weighed in
Dr. Richard Romano
Internal Medicine 9 years experience
Symptoms list : I wish I could address these concerns via this forum. Maybe you can concentrate on one at a time. We need much more information

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

FL
A female asked:

Had runny nose and watery eyes during the winter and dr told me to get any OTC med and I have been usingotc allegra 180mg for 2 yearsthinking that it should be taken daily, had bad experience like extreme anxiety , upper back pain , difficulty urination,

1 doctor answer4 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Side-effects?: If you have negative symptoms which you can attribute to medication you have been taking, stop taking it. Fexofenadine may cause headache, dizziness, diarrhea, vomiting, pain in arms, legs, or back, cough, hives, rash, itching, difficulty breathing or swallowing, swelling of the face, throat, tongue, lips, eyes, etc. Difficulty with urination would be unusual. See your doctor to make sure.
Dr. Maureen Nash
Geriatric Psychiatry 24 years experience
This medication is very anticholinergic which can cause dry mouth, and trouble urinating.
Sep 14, 2013
Houma, LA
A 17-year-old male asked:

I'm on Benicar (olmesartan) 20 mg for high blood pressure now. Is this safe? Will my potassium get to high or my kidneys fail? And will it control pulse rate as well

2 doctor answers4 doctors weighed in
Dr. Quresh Khairullah
Nephrology and Dialysis 42 years experience
See below: Benicar (olmesartan) is a class of anti hypertensive medication called ace inhibitors. One of the side effects is high potassium and levels need to be monitored? If blood falls too low , there is risk for developing kidney failure.It is a a good pressure medication and can also reduce protein " leakage " from the kidney and has other beneficial effects.
A 28-year-old male asked:

I am a 28 yo male. I have always had recurring mouth ulcers and fungal infection on penis glans..Lately also having recurrent eye burns and joint pain?

1 doctor answer5 doctors weighed in
Dr. R Thomas
Dr. R Thomasanswered
Dentistry 32 years experience
Multiple symptoms?: Sounds like the symptoms you describe could indicate an std. I would suggest you seek a physician.
PA
A 33-year-old female asked:

Zyrtec, claritin, (loratadine) allegra, clarinex. Other allergy pill options? Year-round, persistant allergies. Wet in ears, post-nasal drip (sore throat).

2 doctor answers5 doctors weighed in
Dr. Carla Enriquez
Pediatrics 50 years experience
Avoidance : If you know your allergens, avoidance is the best treatment. If your use of standard antihistamines isn't helping, your doctor has many other treatment options to help, including leukotriene inhibitors or referral to an allergist.
IA
A 50-year-old female asked:

I have worsening symtoms of fatique, numbness and tingling all over including my head and face at times. Burning pain in arms, legs and spine and recently prickly itching on my back and arms. Mental and memory decline, ringing in ears and seeing and he

1 doctor answer2 doctors weighed in
Dr. Brijesh Chandwani
Pain Management 11 years experience
Anxiety?: I am assuming that you have consulted your primary physician who found nothing wrong. Consider a consultation with a clinical psychologist as you could be having a panic attack or anxiety disorder.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 31, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.